# SDR CALA2025063006064

- Difficulty date: June 27, 2025
- Submitted: June 30, 2025
- Operation: Air carrier
- Aircraft: N41135
- Make and model: Boeing 757224
- Aircraft serial: 29284
- Aircraft time: 98,963 hours, 21,329 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: 214N5040
- Condition: Cracked
- Location: Sta 845-879
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO, BETWEEN STA.845 TO STA.879, RH SIDE AIR FILTER, STRUCTURE, FWD/LOWER BRACKET SUPPORT IS DEFORMED. SDR REPROTING PURPOSE ONLY STRAIGHTENED RH SIDE AIR FILTER STRUCTURE IAW BAC 5300-2 AND PERF ORMED HFEC ON AREA, CRACK FOUND, CRACKED BRACKET WAS REMOVED AND REPLACED BY NEW BRACKET WITH TRAVELER #125/1810391 P/N: 219N504 0 IAW SRM 51-40-02-0G.
